Title: Comments on the high energy limit of bosonic open string theory
Authors: Chan, Chuan-Tsung
Ho, Pei-Ming
Lee, Jen-Chi
Teraguchi, Shunsuke
Yang, Yi
電子物理學系
Department of Electrophysics
Issue Date: 14-Aug-2006
Abstract: In previous works, ratios among four-point scattering amplitudes at the leading order in the high-energy limit were derived for the bosonic open string theory. The derivation was based on Ward identities derived from the decoupling of zero-norm states and was purely algebraic. The only assumption of the derivation was that the momentum polarization can be approximated by the longitudinal polarization at high energies. In this paper, using the decoupling of spurious states, we reduce this assumption to a much weaker one which can be easily verified by simple power counting in most cases. For the special cases which are less obvious, we verify the new assumption for an example by saddle-point approximation. We also provide a new perspective to our previous results in terms of DDF states. In particular, we show that, by using DDF states, one can easily see that there is only one independent high energy scattering amplitude for each fixed mass level. (c) 2006 Elsevier B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/j.nuclphysb.2006.05.023
http://hdl.handle.net/11536/11922
ISSN: 0550-3213
DOI: 10.1016/j.nuclphysb.2006.05.023
Journal: NUCLEAR PHYSICS B
Volume: 749
Issue: 1-3
Begin Page: 266
End Page: 279
Appears in Collections:Articles


Files in This Item:

  1. 000239477000010.pdf